Vol. 6, No. 4, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Homogenization of Neumann boundary data with fully nonlinear operator

Sunhi Choi, Inwon C. Kim and Ki-Ahm Lee

Vol. 6 (2013), No. 4, 951–972

In this paper we study periodic homogenization problems for solutions of fully nonlinear PDEs in half-spaces with oscillatory Neumann boundary data. We show the existence and uniqueness of the homogenized Neumann data for a given half-space. Moreover, we show that there exists a continuous extension of the homogenized slope as the normal of the half-space varies over “irrational” directions.

homogenization, boundary layer, fully nonlinear elliptic PDE, viscosity solutions, Neumann boundary data
Mathematical Subject Classification 2010
Primary: 35B27, 35J25, 35J60
Received: 12 December 2011
Revised: 13 December 2011
Accepted: 1 September 2012
Published: 21 August 2013
Sunhi Choi
Department of Mathematics
University of Arizona
Tucson, AZ 85721
United States
Inwon C. Kim
Department of Mathematics
University of California at Los Angeles
Los Angeles, CA 90095
United States
Ki-Ahm Lee
School of Mathematical Sciences
Seoul National University
Seoul 151-747
South Korea